# SDR AALA20060920

- Difficulty date: October 22, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 21184904
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE EXPERIENCED CABIN PRESSURE LOSS AND MASKS DEPLOYED.  LANDED ELP WITHOUT INCIDENT.  REPLACED AFT CABIN PRESSURE SAFETY VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
